The University of Southampton
University of Southampton Institutional Repository

LMI based Stability and Stabilization of Second-order Linear Repetitive Processes

LMI based Stability and Stabilization of Second-order Linear Repetitive Processes
LMI based Stability and Stabilization of Second-order Linear Repetitive Processes
This paper develops new results on the stability and control of a class of linear repetitive processes described by a second-order matrix discrete or differential equation. These are developed by transformation of the secondorder dynamics to those of an equivalent first-order descriptor state-space model, thus avoiding the need to invert a possibly ill-conditioned leading coefficient matrix in the original model.
1561-8625
136-145
Dabkowski, P
70e4f9ba-9370-45f9-b409-cccc563a2d8c
Galkowski, K
65b638be-b5a5-4e25-b1b8-e152c08a1cbb
Datta, B
ab0ea677-01d5-49c2-8162-d2d59e5a693a
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72
Dabkowski, P
70e4f9ba-9370-45f9-b409-cccc563a2d8c
Galkowski, K
65b638be-b5a5-4e25-b1b8-e152c08a1cbb
Datta, B
ab0ea677-01d5-49c2-8162-d2d59e5a693a
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72

Dabkowski, P, Galkowski, K, Datta, B and Rogers, E (2010) LMI based Stability and Stabilization of Second-order Linear Repetitive Processes. Asian Journal of Control, 12 (2), 136-145.

Record type: Article

Abstract

This paper develops new results on the stability and control of a class of linear repetitive processes described by a second-order matrix discrete or differential equation. These are developed by transformation of the secondorder dynamics to those of an equivalent first-order descriptor state-space model, thus avoiding the need to invert a possibly ill-conditioned leading coefficient matrix in the original model.

Text
pawelajc.pdf - Other
Download (130kB)

More information

Published date: 2010
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 268534
URI: http://eprints.soton.ac.uk/id/eprint/268534
ISSN: 1561-8625
PURE UUID: 94c743aa-89d6-429e-befd-b977b0930f66
ORCID for E Rogers: ORCID iD orcid.org/0000-0003-0179-9398

Catalogue record

Date deposited: 22 Feb 2010 09:34
Last modified: 03 Dec 2019 02:04

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×